Next Article in Journal
On Generalized Complementarity Problem
Previous Article in Journal
Minimax Optimal Control for One Class of Uncertain Systems
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(3), 139-148;

On the Curvatures of (k+1)-Dimensional Semi-Ruled Surfaces in Evn+1

Osmangazi University, Dept. of Mathematics, 26480 EskiFhir, Turkey
Author to whom correspondence should be addressed.
Published: 1 December 2000
PDF [373 KB, uploaded 1 April 2016]


In this paper, first we will define the generalized (k + l) -dimensional semi-ruled surface M*, such that the generator space of M* is the semi-subspace of E v n + 1 where E v n + 1 is the semi-Euclidean space. Then, we will compute the mean curvature, Riemann curvature, Ricci curvature and scalar curvature of M*.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Ekici, C.; Görgülü, A. On the Curvatures of (k+1)-Dimensional Semi-Ruled Surfaces in Evn+1. Math. Comput. Appl. 2000, 5, 139-148.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top